# SDR SWAA2021102531917

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 25,827 hours, 11,729 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING MX NOTE MDDR/AUTH # 119759LT WING TO BODY FAIRING PNL 192BL US DELAMINATED ALONG FWD LEADING EDGE / ACCOMPLISHED NOISTURE REMOVAL AS REQUIRED BY EA 21-153-03106 IAW SRM 51-70-04 RE-APPLIED SPEED TAPE PER SIP
